# SDR SWAA2015083143351

- Difficulty date: August 27, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 63,537 hours, 50,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT EMER EXIT LIGHT IN OVERHEAD BAG BIN INOPERATIVE.  RELAMPED LIGHT IAW AMM.
